T Nation

Isn't it the Effects of Low/High Estradiol I'm Feeling, Not High/Low Test?


#1

I did have a estradiol test run a day after my 300mg/biweekly shot (every 2 weeks) at it was high at 49 (range <=29). I do generally get the high estradiol symptoms for sure, but then I have many of the low ones as well too. Sometimes it seems like I have both high and low at the same time.

My questions is since e2 (and estrogen) follow test, shouldn’t high e2 symptoms present themselves after shot, and then low e2 symptoms be there before the next shot, at trough? Or do they stay somewhat elevated all the time?

In other words, can e2 fluctuate THAT much over the course of a 2 weeks span? Like from high and out of range to low and out of range?


#2

Your doctor is doing TRT wrong! You need to do some research, large injection every 2 weeks is old school TRT decades behind the times.


#3

It was switched to 100mg once a week just yesterday. I’ve been writing about that in my other thread in which you’ve responded to.

Trying to figure out my lack of libido since I was about 20. I’m now 39. I did have my test done and the estradiol was high like I said. But then, towards the end of the two week period, should it go low? Like wouldn’t I feel high symptoms, then low symptoms right before next shot?

In other words, once test lowers throughout the week, does estradiol lower with it? Or does estradiol metabolise slower and then, at the point of your next shot, gets added to any new e2 that gets converted from the shot? Like keeps getting to be a large quantity of e2? Does this make sense?

Just trying to understand how estradiol works. Ive read the sticky.